MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 600 ML NAVARRE® UNIVERSAL GRAVITY DRAINAGE BAG; DRAINAGE CATHETER ACESSORY

BARD ACCESS SYSTEMS 600 ML NAVARRE® UNIVERSAL GRAVITY DRAINAGE BAG; DRAINAGE CATHETER ACESSORY
Model Number NDB600
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was not provided.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model ndb600 drainage catheter accessory allegedly experienced fluid leak.This report was received from a single source.This event did involve patient with no reported patient injury.Age, weight, and gender were not provided for the patient.

Brand Name
600 ML NAVARRE® UNIVERSAL GRAVITY DRAINAGE BAG
Common Device Name
DRAINAGE CATHETER ACESSORY
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9975064
Report Number3006260740-2020-01430
Device Sequence Number4597826
Product Code EXF
UDI-Device Identifier00801741036880
UDI-Public(01)00801741036880
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberNDB600
Device Catalogue NumberNDB600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/17/2020
Patient Sequence Number1